본문 바로가기
KERD
논문KCI 등재

항결핵제에 의한 호산구성다발근육염과 DRESS증후군

Eosinophilic Polymyositis and DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) Syndrome by Antitubercular Agents

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류신경과학

초록

Eosinophilic polymyositis (EPM) is a heterogeneous disorder characterized by eosinophilic infiltration into skeletal muscles. EPM is occasionally associated with a systemic disease, such as hypereosinophilic syndrome, connective tissue disease, or parasitic infection. However, EPM is rarely reported in drug rash with eosinophilia and systemic symptoms (DRESS) syndrome. We experienced a 17-year-old female who presented with EPM with DRESS syndrome associated with taking antitubercular agents.

Abstract

Eosinophilic polymyositis (EPM) is a heterogeneous disorder characterized by eosinophilic infiltration into skeletal muscles. EPM is occasionally associated with a systemic disease, such as hypereosinophilic syndrome, connective tissue disease, or parasitic infection. However, EPM is rarely reported in drug rash with eosinophilia and systemic symptoms (DRESS) syndrome. We experienced a 17-year-old female who presented with EPM with DRESS syndrome associated with taking antitubercular agents.

참고문헌 (10)

  1. Trueb RM, "Eosinophilic myositis", perimyositis: Frequency and spectrum of cutaneous manifestations, 1997, pp.37, 385~391
  2. Ishizawa K, "Multiple organ involvement in eosinophilic polymyositis: an autopsy report", Hum Pathol, 37, pp.231~235 (2006)
  3. Pickering MC, "Eosinophilic myopathic syndromes", Curr Opin Rheumatol, 10, pp.504~510 (1998)
  4. Hall FC, "Idiopathic eosinophilic myositis", QJM, 88, pp.581~586 (1995)
  5. Murata K, "Eosinophilic major basic protein and interleukin-5 in eosinophilic myositis", Eur J Neurol, 10, pp.35~38 (2003)
  6. Kahn JE, "Hypereosinophilic syndromes", Best Pract Res Clin Rheumatol, 22, pp.863~882 (2008)
  7. Bocquet H, "Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug rash with eosinophilia and systemic symptoms: DRESS)", Semin Cutan Med Surg, 15, pp.250~257 (1996)
  8. Joo Ho Lee, "Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Celecoxib and Anti-tuberculosis Drugs", Journal of Korean Medical Science, 23(3), pp.521~525 (2008), 대한의학회
  9. Santiago F, "Epicutaneous patch testing in drug hypersensitivity syndrome (DRESS)", Contact Dermatitis, 62, pp.47~53 (2010)
  10. Roujeau JC, "Severe adverse cutaneous reactions to drugs", N Engl J Med, 331, pp.1272~1283 (1994)

관련 논문AI추천

항결핵제 복용 중 발생한 호산구성 근염 1예김현정, 류영하, 박정은, 신경철, 우대형, 이관호, 정진홍영남대학교 의과대학 · Journal of Yeungnam Medical Science2010 · 제27권 제1호1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰강동윤, 강성윤, 강혜련, 손경희, 이창훈, 장동연, 황영훈대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제2호Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin김병훈, 박윤수, 박진선, 서일혜, 신동수, 이종록, 정을식, 최병호, 최현석, 하민수대한감염학회 · Infection and Chemotherapy2012 · 제44권 제3호림프종으로 오인된 댑손에 의한 drug reaction with eosinophilia and systemic symptoms 증후군 1예강동욱, 권혁수, 김태범, 문희범, 박소영, 신보미, 신은혜, 양영주, 윤선영, 장일영, 조유숙, 조형진대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호ulfasalazine 복용 후 발생한 DRESS (Drug Rashs with Eosinophilia and Systemic Symptoms) 증후군 1예김홍정, 박중원, 홍천수대한천식알레르기학회 · 천식 및 알레르기2006 · 제26권 제1호Carbamazepine에 의한 DRESS Syndrome 1예김동하, 김인수, 박귀영, 박주희, 서성준, 유광호, 이갑석, 홍창권대한천식알레르기학회 · 천식 및 알레르기2011 · 제31권 제1호

이 간행물의 다른 논문 (16건)